RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 35–44 (Mi basm268)  

This article is cited in 6 scientific papers (total in 6 papers)

Research articles

On stability of Pareto-optimal solution of portfolio optimization problem with Savage's minimax risk criteria

Vladimir Emelichev, Vladimir Korotkov, Kirill Kuzmin

Belarusian State University, Minsk, Belarus

Abstract: A multicriteria Boolean optimization problem consisting in an efficient choice of a Pareto-optimal portfolio of investor's assets that uses the Savage's minimax risk criteria is considered. Upper and lower attainable bounds of the stability radius of such portfolio with regard to independent changes of elements of a risk matrix are obtained.

Keywords and phrases: portfolio optimization, Savage's minimax risk criteria, Pareto-optimal portfolio, stability radius.

Full text: PDF file (132 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 90C09, 90C29, 90C31, 90C47
Received: 30.04.2010
Language:

Citation: Vladimir Emelichev, Vladimir Korotkov, Kirill Kuzmin, “On stability of Pareto-optimal solution of portfolio optimization problem with Savage's minimax risk criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 35–44

Citation in format AMSBIB
\Bibitem{EmeKorKuz10}
\by Vladimir~Emelichev, Vladimir~Korotkov, Kirill~Kuzmin
\paper On stability of Pareto-optimal solution of portfolio optimization problem with Savage's minimax risk criteria
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 35--44
\mathnet{http://mi.mathnet.ru/basm268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791975}
\zmath{https://zbmath.org/?q=an:1242.90105}


Linking options:
  • http://mi.mathnet.ru/eng/basm268
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir Emelichev, Vladimir Korotkov, “On stability radius of the multicriteria variant of Markowitz's investment portfolio problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 1, 83–94  mathnet  mathscinet  zmath
    2. Vladimir Emelichev, Vladimir Korotkov, “Post-optimal analysis of investment problem with Wald's ordered maximin criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 59–69  mathnet  mathscinet  zmath
    3. Vladimir Emelichev, Vladimir Korotkov, “Stability analysis of Pareto optimal portfolio of multicriteria investment maximin problem in the Hölder metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 3, 63–71  mathnet  mathscinet  zmath
    4. V. A. Emelichev, R. P. Shatsov, “Investitsionnaya buleva zadacha Markovitsa v usloviyakh neopredelennosti, mnogokriterialnosti i riska”, PDM, 2013, no. 2(20), 115–122  mathnet
    5. Vladimir Emelichev, Vladimir Korotkov, “On stability of multicriteria investment Boolean problem with Wald's efficiency criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 1, 3–13  mathnet
    6. Emelichev V., Nikulin Yu., Korotkov V., “Stapility Analysis of Efficient Portfolios in a Discrete Variant of Multicriteria Investment Problem With Savage'S Risk Criteria”, Comput. Sci. J. Mold., 25:3 (2017), 303–328  mathscinet  zmath  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:284
    Full text:53
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019